68388members
359828posts
cancel
Showing results for 
Search instead for 
Did you mean: 

June 2019 chemostarters.. continued....

Highlighted
Member

June 2019 chemostarters.. continued....

 

 

Hi Rubythursday, Alvilajo and everyone else whose joined in the thread...

 

well its been 3 weeks since i had my FINAL chemo treatment and its been good and bad..

had a few days feeling really low,  but it passed.   Slowly losing my eyebrows n eyelashes ( hoped i was gonna hang on to them but no 😳😳😫😫.... good job i can pencil in my eyebrows 👍👍

eyes have been itchy and watery... looked up se,  said yes this can happen.  Now taking antihistamines and eye drops.

pins n needles n numbness in feet, lower back of legs, hands n left side of my face has got lot worse.

rang chemo unit who said if it doesnt stop me walking or using my hands then continue with massage, stretching n exercises...  and that was that.. 🤷‍♀️🤷‍♀️

 

On the plus side..... i have some hair growth 🥳🥳🥳🥳🥳🤩🤩🤩🤩

only fine but its there...🤗🤗🤗🤗   Still using my lovely scarves n occasionally my wig but its a start...   

hoping you are all coping with your se in a positive way...

ONWARDS N UPWARDS.... mini mad xx 💖💖